RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 1(355), Pages 169–178 (Mi umn707)  

This article is cited in 6 scientific papers (total in 6 papers)

Representation of functions by exponentials with positive frequencies

A. M. Olevskii

Tel Aviv University, School of Mathematical Sciences

Abstract: Some new aspects are studied for the following general problem: what spectra of frequencies enable one to represent an arbitrary function as a series in the corresponding harmonics. Of particular interest is the ‘analytic’ situation in which only positive frequencies are used.

DOI: https://doi.org/10.4213/rm707

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:1, 171–180

Bibliographic databases:

UDC: 517.518
MSC: Primary 42A16; Secondary 42A20, 42A61, 42A63
Received: 27.11.2003

Citation: A. M. Olevskii, “Representation of functions by exponentials with positive frequencies”, Uspekhi Mat. Nauk, 59:1(355) (2004), 169–178; Russian Math. Surveys, 59:1 (2004), 171–180

Citation in format AMSBIB
\Bibitem{Ole04}
\by A.~M.~Olevskii
\paper Representation of functions by exponentials with positive frequencies
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 1(355)
\pages 169--178
\mathnet{http://mi.mathnet.ru/umn707}
\crossref{https://doi.org/10.4213/rm707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069169}
\zmath{https://zbmath.org/?q=an:1062.40005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..171O}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 1
\pages 171--180
\crossref{https://doi.org/10.1070/RM2004v059n01ABEH000707}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222298300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3042732730}


Linking options:
  • http://mi.mathnet.ru/eng/umn707
  • https://doi.org/10.4213/rm707
  • http://mi.mathnet.ru/eng/umn/v59/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Bunich, “Degenerate problems of designing the control system of a linear discrete plant”, Autom. Remote Control, 66:11 (2005), 1733–1742  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. L. Bunich, “Sistemy upravleniya s identifikatorom. Ch. II”, Probl. upravl., 2 (2006), 63–70  mathnet  elib
    3. A. L. Bunich, “Vyrozhdennye zadachi sinteza sistem upravleniya lineinymi diskretnymi ob'ektami”, Probl. upravl., 5 (2009), 2–8  mathnet  elib
    4. A. L. Bunich, “Sistemy upravleniya s identifikatorom”, UBS, 33 (2011), 35–69  mathnet  elib
    5. A. L. Bunich, “Degenerate linear-quadratic problem of discrete plant control under uncertainty”, Autom. Remote Control, 72:11 (2011), 2351–2363  mathnet  crossref  mathscinet  zmath  isi
    6. Bunich A.L., “Vysokotochnye sistemy upravleniya v predskazuemykh sredakh”, Zavodskaya laboratoriya. Diagnostika materialov, 77:5 (2011), 68–72  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:447
    Full text:204
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019